RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kotov, S V

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:104
Abstract pages:718
Full texts:316
References:51

http://www.mathnet.ru/eng/person25387
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/218274

Publications in Math-Net.Ru
1987
1. S. V. Kotov, “$S$-integral solutions of a class of norm diophantine equations”, Mat. Zametki, 42:6 (1987),  769–775  mathnet  mathscinet  zmath; Math. Notes, 42:6 (1987), 921–924  isi
1986
2. S. V. Kotov, “A class of diophantine equations of norm form with polynomial right-hand side”, Mat. Zametki, 39:3 (1986),  305–310  mathnet  mathscinet  zmath; Math. Notes, 39:3 (1986), 165–168  isi
1983
3. S. V. Kotov, “An effective estimation of the bounds for the sizes of solutions of a class of Diophantine equations of the norm form”, Mat. Zametki, 33:6 (1983),  801–806  mathnet  mathscinet  zmath; Math. Notes, 33:6 (1983), 411–414  isi
1977
4. S. V. Kotov, V. G. Sprindzhuk, “The Thue–Mahler equation in a relative field and approximation of algebraic numbers by algebraic numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 41:4 (1977),  723–751  mathnet  mathscinet  zmath; Izv. Math., 41:4 (1977), 677–707
1973
5. S. V. Kotov, “Greatest prime factor of a polynomial”, Mat. Zametki, 13:4 (1973),  515–522  mathnet  mathscinet  zmath; Math. Notes, 13:4 (1973), 313–317

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020